# SDR DL72W980387

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, CHECK FOUND LT FIXED OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK OF LT FIXED OVERWING EMERGENCY.
